# SDR SWIA202055688

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* ANTENNA DOUBLER BETWEEN FS295.00 AND FS310.00/STGR 27 IS CORRODED.  FLAGGED   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW TCAS DOUBLER REF. CRJ 200 SRM 51-42-06 AND DWG 601R31022 REV. NC, COMPLIED WITH TASK CARD 51-900-1003-SKY. ALL ASSOCIATED CHECKS GOOD.
